MAUDE Adverse Event Report: LENSAR, Inc. ALLY Adaptive Cataract Treatment System

LENSAR, Inc. ALLY Adaptive Cataract Treatment System
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Corneal Perforation (1792)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, while cas was on-site for surgery support, doctor (b)(6) reported a perforated ak adjacent to the paracentesis incision following procedure id #(b)(6).
 
Additional Manufacturer Narrative
Review procedure id (b)(6) imaging shows the ak closest to the paracentesis showed bubbles in the anterior chamber creating a slight posterior cornea perforation.Arcuate energy was noted at 3.2uj and incision depth at 85% which is outside the recommended parameters and can lead to perforations on thinner corneas.Recommend local cas changing energy to 2.8uj and 80% depth.System functioned as designed.Patient is recovering well.No clinical follow up required.

Brand Name
ALLY Adaptive Cataract Treatment System
Common Device Name
ALLY Adaptive Cataract Treatment System
Manufacturer (Section D)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
+1(888)575-6412
MDR Report Key50015867
Report Number3009026057-2026-00037
Device Sequence Number9534934
Product Code OOE
UDI-Device Identifier00867744000150
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K220529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00050-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown